Showing 1-15 of 74 results

Best Otc Allergy Medicine For Sinus Drainage Shopping Deals on 01.04.2020 at TOPPIDUS

  • Chest Congestion, Mucinex Maximum Strength 12 Hour Extended Release Tablets, 42ct, 1200 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus

    If you’re looking for the toughest chest congestion medicine to break up the mucus that’s bothering you, call in Maximum Strength Mucinex. One dose of Maximum Strength Mucinex starts to work fast and lasts for 12 hours.*

    • ASIN: B0057UUGRU
    • UPC: 748427878696
    • ASIN: B0057UUGRU
    • Brand: Mucinex
    • Size: 42ct
    • Manufacturer: Reckitt Benckiser

  • NasalCrom Nasal Spray Allergy Symptom Controller | 200 Sprays | .88 FL OZ

    Suffer from nasal allergies? We're all about allergy symptom prevention. NasalCrom works differently from other over-the-counter allergy products and brings relief from chronic allergy symptoms before they begin. When used before exposure to many common allergens, NasalCrom can prevent the onset of nasal allergy attacks and build protection against future symptoms as long as you continue to use it as directed. It contains no steroids and is safe to use with other allergy medications. NasalCrom does not cause drowsiness or jitters, plus it is no... [Read More]

    • ASIN: B001F1DV1I
    • UPC: 814832011017
    • ASIN: B001F1DV1I
    • Brand: Nasal Crom
    • Size: Pack of 1
    • Manufacturer: Nasal Crom

  • Breathe Sinus & Lungs Breathing - Seasonal Nasal Health, Open and Clear Airways, Bronchial Wellness, Healthy Chest - Quercetin, Nettle Leaf, Bromelain Pills - 60 Vegetarian Soft Capsules

    "Beyond grateful to have them" "Changed my life" "Something that finally works" "Highly recommended!" PROBLEM SOLVED! BREATHE by Eu Natural is the real solution to breathe deeply and easily, the natural way. Easily fight pollen, dust, chemicals, smoke, and other irritants. #1 VOTED! Clinically-researched ingredients like Quercetin, Nettle Leaf, and Boswellia provide long-term support by focusing on the root cause of nasal and lung irritation. VITAMIN ANGELS 1-FOR-1 MATCH! When you buy vitamins from Eu Natural, you aren't just helping yourself, ... [Read More]

    • ASIN: B06ZYS68PS
    • UPC: 716894245273
    • ASIN: B06ZYS68PS
    • Brand: Eu Natural
    • Manufacturer: Eu Natural

  • Basic Care Allergy Relief Nasal Spray, Fluticasone Propionate (Glucocorticoid) 50 mcg Per Spray, 120 Metered Sprays 0.54 FL OZ

    Basic Care Allergy Relief Nasal Spray, 120 Metered Sprays

    • ASIN: B079HXPVGV
    • UPC: 370030114580
    • ASIN: B079HXPVGV
    • Brand: Basic Care
    • Size: .54 FL OZ
    • Manufacturer: Perrigo Company - Basic Care

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.... [Read More]

    • ASIN: B01FCG3SHI
    • UPC: 857630006052
    • ASIN: B01FCG3SHI
    • Brand: Genexa
    • Size: 60 Count
    • Manufacturer: Everready First Aid

  • Rhinocort Allergy Spray, 120 Spray

    Rhinocort Nasal Allergy Spray provides prescription-strength relief from both indoor and outdoor allergy symptoms. Rhinocort delivers 32 mcg of budesonide allergy medicine per spray and relieves nasal allergy symptoms, including nasal congestion, sneezing, runny nose, and itchy nose. The convenient, once-daily dosing works for 24 hours for all day allergy relief. Rhinocort Nasal Allergy Spray is non-drowsy, scent-free, and alcohol free.... [Read More]

    • ASIN: B016Z9BJY0
    • UPC: 300450646125
    • ASIN: B016Z9BJY0
    • Brand: rhinocort
    • Size: 120 Spray
    • Manufacturer: Johnson & Johnson Consumer Inc.

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such... [Read More]

    • ASIN: B009ITQYYA
    • UPC: 885781224421
    • ASIN: B009ITQYYA
    • Brand: Sudafed
    • Size: 24 Count
    • Manufacturer: Sudafed

  • Kirkland Signature Mucus Relief Chest Guaifenesin 400 mg Expectorant - 200 Immediate Release Tablets

    These expectorant tablets relieve chest congestion and thin and loosen mucus, making your coughs more productive.

    • ASIN: B0028K154A
    • UPC: 885132679252
    • ASIN: B0028K154A
    • Brand: Kirkland Signature
    • Size: 1 Pack
    • Manufacturer: Kirkland Signature

  • NeilMed Nasogel Drip Free Gel Spray, 1 Fluid Ounce

    Nasogel for dry noses combines a water soluble saline gel with aloe vera and sodium hyaluronate to provide moisture to soothe and hydrate dry and irritated nasal passages caused by indoor heat, dry climate, oxygen use, air travel and hotels.

    • ASIN: B004QDS7UM
    • UPC: 784922590763
    • ASIN: B004QDS7UM
    • Brand: NeilMed
    • Size: Pack of 1
    • Manufacturer: NeilMed

  • LES Labs Sinus & Seasonal, Sinus Relief & Seasonal Discomfort Supplement for Healthy Histamine Levels, Respiratory & Nasal Health with Butterbur, Quercetin & Nettle Root, 60 Capsules

    Sinus Health & Seasonal Discomfort Formula is a natural dietary supplement taken daily to help promote sinus & nasal health and reduce seasonal discomfort. The 60 vegetarian capsules contain herbal extracts shown to support healthy sinuses and histamine levels.* Quercetin A flavonoid found in fruits and vegetables, Quercetin has been shown to support healthy histamine levels and promote healthy immune response.*Nettle Root Extract Nettle Root Extract (Urtica Dioica) is an herbal extract used to help prevent seasonal discomfort.*Bromelain Bro... [Read More]

    • ASIN: B00G9G16A2
    • UPC: 091037758590
    • ASIN: B00G9G16A2
    • Brand: LES Labs
    • Manufacturer: LES Labs

  • Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 40ct, 600 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus

    When you’re sick, mucus can be a master of mayhem. But quick, long-lasting chest congestion relief is just a dose away — with Mucinex extended-release bi-layer tablets that start to work fast and last for 12 hours.*Instructions- Directions- Do not crush, chew, or break tablet. Take with a full glass of water. This product can be administered without regard for the timing of meals. Adults and Children 12 Years of Age and Over: 1 to 2 tablets every 12 hours. Do not exceed 4 tablets in 24 hours. Children Under 12 Years of Age- Do not use.... [Read More]

    • ASIN: B000083JX0
    • UPC: 363824008400
    • ASIN: B000083JX0
    • Brand: Mucinex
    • Size: 40 Count
    • Manufacturer: Reckitt Benckiser Healthcare

  • Nasacort Allergy 24 Hour Nasal Spray, 120 Sprays (0.57 fl. Ounce), Provides Relief for Allergy Symptoms Including Nasal Congestion, Sneezing, Runny Nose, Itchy Nose, Alcohol and Scent Free Nasal Spray

    Nothing is more effective for the treatment of nasal allergy symptoms. Nasacort Allergy 24 HR is an over the counter intranasal steroid (INS) used to treat nasal symptoms of indoor and outdoor allergies.  When Nasacort is used as directed, it can temporarily relieve symptoms of nasal allergies:  sneezing, runny nose, nasal itching and congestion.... [Read More]

    • ASIN: B00HXDU6KQ
    • UPC: 788021176927
    • ASIN: B00HXDU6KQ
    • Brand: Nasacort
    • Size: 0.57 Fl. Oz (Pack of 1)
    • Manufacturer: Nasacort

  • Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 68ct, 600 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus

    When you’re sick, mucus can be a master of mayhem. But quick, long-lasting chest congestion relief is just a dose away — with Mucinex extended-release bi-layer tablets that start to work fast and last for 12 hours.*

    • ASIN: B01FGHSJY0
    • UPC: 363824008868
    • ASIN: B01FGHSJY0
    • Brand: Mucinex
    • Size: 68 Tablets
    • Manufacturer: Reckitt Benckiser - Hazmat

  • Natural Factors - Lung, Bronchial, & Sinus Health, Promotes Lung Health, 90 Tablets

    Lung, Bronchial & Sinus Health from Natural Factors is an all-natural supplement for respiratory support. Crafted with plant-based ingredients including wild cherry, marshmallow, mullein, horehound and ivy extracts, bromelain and N-acetyl-L-cysteine. Our formula uses botanicals and herbs traditionally used to support healthy respiratory function and oxygen flow in the lungs. Lung, Bronchial & Sinus Health is a safe and effective solution for complete respiratory care.... [Read More]

    • ASIN: B00028OO52
    • UPC: 068958035055
    • ASIN: B00028OO52
    • Brand: Natural Factors
    • Size: 90 Tablets
    • Manufacturer: Natural Factors

  • Dr. Christopher's Sinus Plus Caps 100 ct.

    Dr. Christopher's common sense approach to natural health is based on three vital processes, cleanse, nourish and heal. Since the passing of Dr. John R. Christopher, his family has always been concerned with the manufacturing of his time tested formulas. Wholistic Botanicals L.L.C. has been chosen as the company because of its commitment to the Christopher philosophy in manufacturing and marketing of Dr. Christopher's formulas. The advisory board consists of Dr. Christopher's family.... [Read More]

    • ASIN: B000Z96O88
    • UPC: 084783891093
    • ASIN: B000Z96O88
    • Brand: Dr. Christopher's
    • Size: 100
    • Manufacturer: Dr. Christopher's Original Formulas

  • (2 Pack) Equate Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Caplets, 325 mg, 20 Ct

    Dont let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, theyre effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve

    • UPC: 405102311
    • Rating: 4.659

  • (2 Pack) Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 45 Ct

    Compare to Claritinî Tablets Active Ingredient. Loratadine Tablets, 10 mg, active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10

    • UPC: 335420347
    • Rating: 4.624

  • Xyzal 24hr Allergy Relief Antihistamine Tablets, 55ct

    "Xyzal Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. Due to the active ingredient, levocetirizine dihydrochloride 5mg, this allergy medication provides all night, all day

    • UPC: 191316761
    • Model: 35102
    • Size: 5555 ct
    • Rating: 4.577

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy,

    • UPC: 405945597
    • Rating: 4.8

  • Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct

    Sold Individually

    • UPC: 46108690
    • Model: 41100015099
    • Color: WhiteBlueMulticolor, Blue, Green, White, BlackBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.767

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver

    • UPC: 685618655
    • Rating: 4.679

  • (2 Pack) Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk

    Breath better with Equate Non-Drowsy Allergy Relief Loratadine Tablets. One dose works for a full 24 hours, so you can get on with your day. These Loratadine 10 mg tablets are an antihistamine approved for

    • UPC: 799895217
    • Rating: 4.736

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • Equate 24 Hour Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Count

    Equate Allergy Relief Antihistamine Tablets are the perfect solution to get rid of your nasal allergic symptoms. From runny nose and sneezing, to itchy watery eyes and itchy throat, these allergy relief tablets provide temporary

    • UPC: 10324533
    • Model: S21082E/61272
    • Color: White to Off-WhiteOff-White
    • Size: 10 mg10
    • Rating: 4.639

  • (2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

    When you sinuses feel stuffy, get effective temporary relief with Equate Allergy Relief Tablets, 100-Count. Formulated with a powerful active ingredient comparable to Benadryl, they relieve allergy symptoms such as runny nose, itchy eyes and

    • UPC: 280385193
    • Rating: 4.686

  • Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Best Otc Allergy Medicine For Sinus Drainage
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Best Otc Allergy Medicine For Sinus Drainage
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,C...

    WDAM Medical House Call: Chronic Sinus Pain Relief

    Best Otc Allergy Medicine For Sinus Drainage
    Chronic Condition (Cause Of Death),Paranasal Sinuses (Anatomical Structure),Health Care...